# SDR USAA2010051790977

- Difficulty date: May 17, 2010
- Submitted: May 17, 2010
- Operation: Air carrier
- Aircraft: N406US
- Make and model: Boeing 737401
- Aircraft serial: 23876
- Aircraft time: 59,892 hours, 40,521 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - RON - MAJOR REPAIR - LOG 7049701 - CRACK ON FUSELAGE SKIN AT BS727E & BS727F BELOW S22L. REPAIRED FUSELAGE SKIN AT BS727E & BS727F BELOW S22L IAW B737 SRM 53-00-01 REPAIR 31.
